International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064


Downloads: 110 | Views: 190

Research Paper | Mathematics | India | Volume 4 Issue 4, April 2015


Zero-Free Region for Polynomials with Restricted Coefficients

G. L. Reddy [3] | P. Ramulu | C. Gangadhar


Abstract: In this paper we prove some extension of the Enestrm-Kakeya theorem says that. Let P (z) = -_ (i=0) ^n-a_i z^i be a polynomial of degree n such that 0

Keywords: Zeros of polynomial, Enestrm-Kakeya theorem


Edition: Volume 4 Issue 4, April 2015,


Pages: 2937 - 2942


How to Download this Article?

Type Your Valid Email Address below to Receive the Article PDF Link


Verification Code will appear in 2 Seconds ... Wait

Top